Translator Disclaimer
February 2021 Schur convexity for some differences of convex functions
Nozar Safaei, Ali Barani
Rocky Mountain J. Math. 51(1): 273-281 (February 2021). DOI: 10.1216/rmj.2021.51.273

Abstract

We study the Schur convexity of functions which are obtained from the differences of a refinement of Hermite–Hadamard inequality.

Citation

Download Citation

Nozar Safaei. Ali Barani. "Schur convexity for some differences of convex functions." Rocky Mountain J. Math. 51 (1) 273 - 281, February 2021. https://doi.org/10.1216/rmj.2021.51.273

Information

Received: 15 January 2020; Revised: 31 July 2020; Accepted: 31 July 2020; Published: February 2021
First available in Project Euclid: 28 May 2021

Digital Object Identifier: 10.1216/rmj.2021.51.273

Subjects:
Primary: 26D15
Secondary: 53C21

Keywords: ‎$n$-convex function‎ , Hermite–Hadamard inequality , Schur convexity

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • February 2021
Back to Top